# SDR MWEA97759

- Difficulty date: September 3, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N600ME
- Make and model: Doug DC-9-14
- Aircraft serial: 45725
- System (JASC): 3350 · Emergency Lighting
- Part: Battery  Pack
- Part number: 6011775
- Condition: Discharged
- Location: Cargo Compt
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SERV CHECK, FOUND RT NACELLE LIGHT INOP USING EMERGENCY POWER SWTCH.  MAINTENANCE REMOVED AND REPLACED FWD BATTERY PACK IAW MM 33-53-0.
